# SDR TWRA9926

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY ESCAPE LIGHTS INOPERABLE DURING TEST.  REPLACED LIGHT STRIP AT BOTTOM OF STAIRWELL - WDM 33-51-00.  (X)
